On the Continuation of Analytic Sets.
Mathematische Annalen, Tome 185 (1970), pp. 1-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__185_161937,
author = {B. SHIFFMAN},
title = {On the {Continuation} of {Analytic} {Sets.}},
journal = {Mathematische Annalen},
pages = {1--12},
year = {1970},
volume = {185},
zbl = {0176.38004},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__185_161937/}
}
B. SHIFFMAN. On the Continuation of Analytic Sets.. Mathematische Annalen, Tome 185 (1970), pp. 1-12. http://geodesic.mathdoc.fr/item/MAN_1970__185_161937/